It's been a little while since I last posted, I have been dealing with a pretty bad bladder infection, one of the worst in my life's history. I don't usually do well with medications, I seem to suffer all the expected side effects, sometimes amplified too...I was prescribed Bactrim (the antibiotic), it's making me feel generally weak and very very shaky....I was advised to drink plenty of water with this, which I have been doing, but something is just not computing with my body chemistry...the other medication is Pyridium....it helps relax the bladder and makes it easier to go, but if you don't take this after eating a full meal, an upset stomach, vomiting, and nausea is in your immediate future....well i took one yesterday morning but before I ate....big mistake. for the majority of yesterday, I suffered anything that can go wrong with one's stomach! it seems like any medication I take, I always end up feeling 3 times worse than I originally felt. It's very frustrating! Anyway, that's been my life for the past few days...feeling crappy.